# SDR AU991026

- Difficulty date: October 16, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech B200C
- Engine: Pwa PT6A42
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 481
- Condition: Faulty
- Location: Mlg
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(AUS) LANDING GEAR MOTOR FAULTY.
